MathSciNet Relay Station
MathSciNet bibliographic data
MR1562735 Contributed Item
Brenke, W. C.; On the summability and generalized sum of a series of Legendre polynomials. Bull. Amer. Math. Soc. 39 (1933), no. 10, 821–824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement